Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Edge coloring numbers of some regular graphs

Author: E. T. Parker
Journal: Proc. Amer. Math. Soc. 37 (1973), 423-424
MSC: Primary 05C15
MathSciNet review: 0313103
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The graph composed of k subgraphs, each the totally-disconnected graph with n nodes, arranged in a cycle, can be edge-colored with 2n colors unless n and k are both odd.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05C15

Retrieve articles in all journals with MSC: 05C15

Additional Information

PII: S 0002-9939(1973)0313103-0
Keywords: Graph, regular graph, coloring
Article copyright: © Copyright 1973 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia